# SDR FDEA2018061201435

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 32,681 hours, 17,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361224200
- Condition: Corroded
- Location: Frames 12a-13a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN UNDER FLOOR STRUCTURE HAD CORRSION,  Y720 BETWEEN FRAMES 12A AND 13A.    REMOVED AND REPLACED CORRODED FLOOR SUPPORT. LOCATED AND DRILLED IAW SRM 51-40-40, TREATED AND PRIMED IAW SRM 51-21-00.  INSTALLED THE FLOOR SUPPORT IAW SRM 51-40-21.  MAJOR REPAIR.
